# SDR SWAA2022081843297

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 77,775 hours, 46,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE COVER HAS COME LOOSE / [01] CHECKED AFT SERVICE DOOR SLIDE COVER PER M/M 25-66-01-200 NO DEFECTS FOUND.
